MathSciNet Relay Station
MathSciNet bibliographic data
MR633372 46L05 (47B15)
Salinas, Norberto Extensions of $C\sp*$-algebras and essentially $n$-normal operators. Bull. Amer. Math. Soc. 82 (1976), no. 1, 143–146.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement